# SDR FDEA201005071480

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N52141
- Condition: Corroded
- Location: Bs 1040-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FLOOR SHEAR WEB SUPPORT ANGLE LBL 64.5 BETWEEN STA 1040-1180 HAS SEVERAL AREAS OF CORRROSION AROUND FASTERNER HOLES.  REMOVED CORROSION FROM CREASE BEAM IAW SRM 51-40-02. BLENDED AREA L=10" W=1.0"   D=.016, ORIG. MAT .070 REMAINING .054 OUT OF LIMITS IAW SRM 53-40-13 FIIG. 101 DET III. R & R CREASE BEAM IAW SRM 51-40-02, STA 1040-1180 LT SIDE, LBL64.5. MAJOR REPAIR.
